Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Eisenstein series of weight $ 3/2$. I


Author: Ting Yi Pei
Journal: Trans. Amer. Math. Soc. 274 (1982), 573-606
MSC: Primary 10D12
DOI: https://doi.org/10.1090/S0002-9947-1982-0675068-1
MathSciNet review: 675068
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that in the space of elliptic modular forms with weight 3/2, the orthogonal complement of the subspace of cusp forms with respect to the Petersson inner product is generated by Eisenstein series in some special cases.


References [Enhancements On Off] (What's this?)

  • [1] H. Cohen and J. Oesterlé, Dimensions des espaces de formes modulaires, Modular functions of one variable, VI (Proc. Second Internat. Conf., Univ. Bonn, Bonn, 1976) Springer, Berlin, 1977, pp. 69–78. Lecture Notes in Math., Vol. 627 (French). MR 0472703
  • [2] E. Hecke, Theorie der Eisensteinschen Reihen höherer Stufe und ihre Anwendung auf Funktionentheorie und Arithmetik, Abh. Math. Sem. Univ. Hamburg 5 (1927), 199-224.
  • [3] H. Maass, Konstruktion ganzer Modulformen halbzahliger Dimension mit $ I$-Multiplikatoren in einer und zwei Variablen, Abh. Math. Sem. Univ. Hamburg 12 (1937), 133-162.
  • [4] H. Petersson, Über die Entwicklungskoeftizienten der ganzen Modulformen und ihre Bedentung für die Zahlentheorie, Abh. Math. Sem. Univ. Hamburg 8 (1931), 215-242.
  • [5] J.-P. Serre and H. M. Stark, Modular forms of weight 1/2, Modular functions of one variable, VI (Proc. Second Internat. Conf., Univ. Bonn, Bonn, 1976) Springer, Berlin, 1977, pp. 27–67. Lecture Notes in Math., Vol. 627. MR 0472707
  • [6] Goro Shimura, On modular forms of half integral weight, Ann. of Math. (2) 97 (1973), 440–481. MR 0332663, https://doi.org/10.2307/1970831
  • [7] Goro Shimura, On the holomorphy of certain Dirichlet series, Proc. London Math. Soc. (3) 31 (1975), no. 1, 79–98. MR 0382176, https://doi.org/10.1112/plms/s3-31.1.79
  • [8] Goro Shimura, Introduction to the arithmetic theory of automorphic functions, Publications of the Mathematical Society of Japan, No. 11. Iwanami Shoten, Publishers, Tokyo; Princeton University Press, Princeton, N.J., 1971. Kanô Memorial Lectures, No. 1. MR 0314766
  • [9] Jacob Sturm, Special values of zeta functions, and Eisenstein series of half integral weight, Amer. J. Math. 102 (1980), no. 2, 219–240. MR 564472, https://doi.org/10.2307/2374237

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10D12

Retrieve articles in all journals with MSC: 10D12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0675068-1
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society